RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 67, Number 1  


Orbital period of a satellite of a planet in the relativistic theory of gravitation and in general relativity and the possibility of experimental verification of delay due to gravitational interaction
A. A. Logunov, Yu. M. Loskutov
3
Relativistic quantum theory of spinor particles in a gravitational field
A. A. Logunov, Yu. M. Loskutov
9
Cluster properties of classical lattice spin systems with vacuum
V. A. Arzumanian, B. S. Nakhapetian, S. K. Pogosyan
21
Duality principle for percolation in random fields on a plane
A. K. Stepanov
32
Solution of quantum Gel'fand–Levitan–Marchenko equations for the sine-gordon model in the soliton sector for $\gamma=\pi/\nu$
F. A. Smirnov
40
Minimal $R$ operation in the $1/N$ expansion of $\sigma$ models
V. K. Krivoshchekov, P. B. Medvedev
52
Generalized coherent states for relativistic model of a linear oscillator
N. M. Atakishiyev, R. M. Mir-Kassimov
68
Conformal invariance in gauge theories II. Yang–Mills theory
R. P. Zaikov
76
One-plaquette model with fermions in the framework of the topological expansion
S. I. Azakov, E. S. Aliev
89
Front form of relativistic Lagrangian dynamics in two-dimensional space-time and its connection with the Hamiltonian description
S. N. Sokolov, V. I. Tretyak
102
Method of time-ordered products in polaron theory
N. N. Bogolyubov (Jr.), A. N. Kireev, A. M. Kurbatov
115
Fluctuation dispersion of transport coefficients in a Bose superfluid
V. G. Morozov
129
Critical behavior and finite volume
Yu. M. Ivanchenko, A. A. Lisyanskii, A. E. Filippov
143
Nonrelativistic limit of solutions of radial quasipotential equations
Vu Suan Minh, E. P. Zhidkov, V. G. Kadyshevskii
151
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019